# SDR WRLA2008085

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND M/D SEAT TRACK CORROSION AT Y465, X-27.5.  REMOVED CORROSION PER MD-11F SRM 51-33-01 VOL 2 REV 40, REPAIRED SEAT TRACK PER MD-11F SRM 53-70-00 VOL 1 REV 40, REPLACED FASTENERS PER MD-11F SRM 51-33-01 VOL 2 REV 40.
